# SDR HEEA955286

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1072T
- Make and model: Bell 206L-1
- Aircraft serial: 45385
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 206011149105
- Condition: Failed
- Location: M/R Hub
- Part time: 1,200 hours
- Component: 206011100159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING JOURNALS ON YOKE BREAKING DOWN ALONG WITH FOUR BEARINGS P/N 206-011-118-001 AND TWO EACH TRUNNION BEARING/RACE ASSEMBLIES P/N 206-011-111-001.  GREASE REMOVED FROM M/R WAS PARTIALLY LIQUEFIED AND CONTAMINATED WITH METAL PARTICLES. TOTAL TIME ON ALL PARTS REMOVED 1200:35.
